# SDR SPAA20121106002

- Difficulty date: October 18, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,959 hours, 35,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FORWARD SIDE OF BS 1016 FRAME, STRINGER 26R TO 27R.  SPLICE ANGLE FOUND TO BE CORRODED.  REMOVED CORROSION FROM BS 1016, NDT FOUND TO BE WITHIN LIMITS.  REPLACED SPLICE ANGLE IAW SRM 51-30-03.
